MAUDE Adverse Event Report: ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH CARBON DIOXIDE; ENZYMATIC, CARBON-DIOXIDE
Model Number 3L80-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated co2 results generated on the architect c4000 processing module for 3 patients.The results were not reported out.The customer repeated the samples after an instrument flush and calibration of the assay and the result was lower.The following data was provided: patient 1 initial result = 30 mmol/l repeat result = 23; patient 2 initial result = 30 mmol/l repeat result = 22; patient 3 initial result = 31 mmol/l repeat result = 26 no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely increased co2 results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.A search of complaints by lot number determined normal complaint activity.The tracking and trending were reviewed by the product list number and found no trends related to this issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Review of the device history records did not identify any nonconformances or deviations associated with current complaint.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or product deficiency for co2 reagent (ln 3l80-22) lot 62947uq10 was identified.

Brand Name
CARBON DIOXIDE
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16690152
Report Number3002809144-2023-00184
Device Sequence Number17991362
Product Code KHS
UDI-Device Identifier00380740161521
UDI-Public00380740161521
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number3L80-22
Device Catalogue Number03L80-22
Device Lot Number62947UQ10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6) ; ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown